IDEAS home Printed from https://ideas.repec.org/a/spr/jogath/v27y1998i2p231-244.html
   My bibliography  Save this article

-Consistent equilibrium in repeated games

Author

Listed:
  • Ehud Lehrer

    () (School of Mathematical Sciences, Sackler Faculty of Exact Sciences, Tel Aviv University, Tel Aviv 69978, Israel)

  • Sylvain Sorin

    () (Laboratoire d'EconomÊtrie, Ecole Polytechnique, 1 rue Descartes, 75005 Paris, France)

Abstract

We introduce the concept of -consistent equilibrium where each player plays a -best response after every history reached with positive probability. In particular, an -consistent equilibrium induces an -equilibrium in any subgame reached along the play path. The existence of -consistent equilibrium is examined in various repeated games. The main result is the existence in stochastic games with absorbing states.

Suggested Citation

  • Ehud Lehrer & Sylvain Sorin, 1998. "-Consistent equilibrium in repeated games," International Journal of Game Theory, Springer;Game Theory Society, vol. 27(2), pages 231-244.
  • Handle: RePEc:spr:jogath:v:27:y:1998:i:2:p:231-244
    Note: Received January 1995/Revised version October 1996/Final version September 1997
    as

    Download full text from publisher

    File URL: http://link.springer.de/link/service/journals/00182/papers/8027002/80270231.pdf
    Download Restriction: Access to the full text of the articles in this series is restricted

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Mailath, George J. & Postlewaite, Andrew & Samuelson, Larry, 2005. "Contemporaneous perfect epsilon-equilibria," Games and Economic Behavior, Elsevier, vol. 53(1), pages 126-140, October.
    2. Thomas Norman, 2012. "Almost-Rational Learning of Nash Equilibrium without Absolute Continuity," Economics Series Working Papers 602, University of Oxford, Department of Economics.
    3. John H. Nachbar, 2005. "Beliefs in Repeated Games," Econometrica, Econometric Society, vol. 73(2), pages 459-480, March.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:27:y:1998:i:2:p:231-244. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.